# SDR CALA9800724

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69333
- Make and model: Boeing 7373T0
- Aircraft serial: 23571
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY TRACK LIGHTS AT LAST FIVE ROWS OF AIRCRAFT WERE FOUND INOPERATIVE DURING A PREFLIGHT CHECK.  MAINTENANCE FOUND A WIRE BROKEN AT SEAT 21.  THE WIRE WAS REPAIRED AND OPERATION OF THE LIGHTS WAS RESTORED.
